Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Calf cancer, radiation therapy, leg burnt due to it, on ultrasound treatment, yellow smelly discharge from scab

friends leg. had a 1 cancer on calf . removed and chemo d it. Overdid it w/the radiation so made large burned portion of leg. Didn t want to go back to that Dr. For 5 years now been getting ultrasound treatments 3X week from an NMD. He tells her it is healing normally. After 5 yrs,She is more crippled from pain than she has ever been. He tells her to leave it uncovered at home. It weeps great amounts of yellow liquid and the discharge smells. She trusts this Dr. implicitly. I go to him as well but he is not a wound care specialist. Is it normal for leg to be developing scab after scab, then peel off and start over for these many years? She says it has filled in a lot. Some of us are worried it might be infected.
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
I think this is more a question for surgeon (plastic surgeon) or for dermatolog. I don't think the signs have anything to do with the previous calf cancer.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor